MathSciNet Relay Station
MathSciNet bibliographic data
MR425973 57A20
Chapman, T. A.; Siebenmann, L. C. Finding a boundary for a Hilbert cube manifold. Acta Math. 137 (1976), no. 3-4, 171–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement